# SDR UALA2010060701971

- Difficulty date: June 6, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 49,703 hours, 13,843 cycles
- Engine: Pwa PW2037
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: BACC2C4C06369FG
- Condition: Misrouted
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROLS STIFF IN PITCH AND ROLL ON GROUND AND IN AIR.  HEAVY CONTROLS FELT ON BOTH CONTROL COLUMNS, AP'S DISENGAGED, HYD'S PRESS AND QTY'S NORMAL. CHECKED LT AND RIGHT AILERON PCU. COMPLETED SYSTEM TEST. SYSTEM WILL INCREASE WHEEL FORCE. HAD TO FLY APPROACH AND LANDING WITH 2 HANDS- VERY HEAVY AND STIFF. FOUND RT AILERON CABLES INCORRECTLY ROUTED. REF SMC3, ORDERED THE FOLLOWING PARTS AOG. BRACKET ASSY (251N6285-3) ITEM 345 AND PULLEYS 2EA PCN 170-3359. CABLE P/N: (BACC2C4C06369FG) 1EA ITM 60 OSTF W2649 AND ITEM 65 (BACC2C4C05722FG) 1EA OSTF Y6386. PARTS HAVE BEEN RECEIVED. PARTS IN R6 FOREMANS OFFICE. REROUTED CABLES AND RIGGED, OPS CHK SYSTEM NORMAL.
